EconPapers    
Economics at your fingertips  
 

The non-existence of pairwise-proof equilibrium

Randolph McAfee and Marius Schwartz

Economics Letters, 1995, vol. 49, issue 3, 251-259

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (25) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(95)00681-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:49:y:1995:i:3:p:251-259

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-24
Handle: RePEc:eee:ecolet:v:49:y:1995:i:3:p:251-259